Der p-adische Abschluß metrischer Ebenen.

Andreas Dress

Mathematische Zeitschrift (1965)

  • Volume: 87, page 146-159
  • ISSN: 0025-5874; 1432-1823

How to cite


Dress, Andreas. "Der p-adische Abschluß metrischer Ebenen.." Mathematische Zeitschrift 87 (1965): 146-159. <>.

author = {Dress, Andreas},
journal = {Mathematische Zeitschrift},
keywords = {foundations of geometry, non-Euclidean geometry},
pages = {146-159},
title = {Der p-adische Abschluß metrischer Ebenen.},
url = {},
volume = {87},
year = {1965},

AU - Dress, Andreas
TI - Der p-adische Abschluß metrischer Ebenen.
JO - Mathematische Zeitschrift
PY - 1965
VL - 87
SP - 146
EP - 159
KW - foundations of geometry, non-Euclidean geometry
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.